Recognizing Kadian Dependence Symptoms––And How to Find Help

800-584-3274 Need Help Overcoming Opiate Addiction? We Can Help!

Kadian, like other opioid-based drugs, can create a severe dependency syndrome. As such, it is important to be able to recognize the symptoms of Kadian dependence. Call 800-584-3274 now if you or someone you love has been abusing this drug and needs help putting an end to their dangerous substance abuse.

The Symptoms of Kadian Dependence

Kadian is an extended-release version of morphine that is taken every 12 hours or every 24 hours (National Library of Medicine). When someone takes this drug often and consistently, this can lead to dependence, whether the individual is abusing it or not. This is a common side effect of being on opioids for a long period of time, but it can also be problematic.

The common symptoms of Kadian dependence include:

Kadian Dependence Symptoms

Relying on Kadian use to get through the day is a sign of dependence.

  • Feeling like you cannot go to sleep or get out of bed without the drug
  • Feeling like you need the drug in order to get through the day
  • Becoming more and more caught up in making sure that you are able to receive your Kadian dosage on time, paying more attention to when you can take your next dose, etc.
  • Becoming anxious or upset when you cannot get your Kadian dose on time
  • Experiencing severe physical and psychological side effects when you are unable to take Kadian, including:
    • Agitation
    • Muscle, bone, and joint pain
    • Abdominal cramps
    • Nausea
    • Vomiting
    • Insomnia
    • Flu like symptoms such as runny nose, fever, chills, sweating

When you begin to experience these symptoms, you may not notice them at first or realize that you are becoming dependent on the drug. In fact, the NLM states that, when experiencing withdrawal symptoms, many individuals believe they just have the flu instead of realizing what they are truly going through. Being aware of your dependence on Kadian is important in order for you to find the help you need.

Is Depression a Possible Side Effect of Kadian?

How Can I Find Help for Kadian Dependence?

As stated previously, this can also occur in those who are not abusing the drug but are simply taking it as prescribed. If this is your situation, it is important you contact your doctor as soon as possible to discuss your dependence on the drug and to find out if you can safely begin the process of being weaned off it. Some people truly do need around-the-clock treatment with an opioid, though, and doing this for a long time will inevitably result in dependence.

However, if you were abusing Kadian and/or other opioid-based drugs, your dependence is a sign that more serious issues could result. Many individuals become addicted to these drugs and need professional rehab in order to stop. If this is your situation, it is important to seek the help you need in order to make a change.

Begin Your Recovery Today

Call 800-584-3274 now for help finding detox and addiction treatment for your Kadian dependence. We want to help you find the best rehab program for your needs so you can safely begin to recover.


Contact Us:

Sidebar form

Call NOW to Speak with a Treatment Provider. 800-584-3274

EXPLORE
TREATMENT OPTIONS

Need to Find Safe, Comfortable Treatment? We’re Available 24/7

Request a Call Chat Now

YOU MIGHT LIKE...

Supportive tools for making better life choices.

Call NOW to speak with a opiate drug rehab counselor:

800-584-3274

YOUR TREATMENT MAY BE COVERED!

Call now to find out if FREE TREATMENT is available to you!

  • Cigna
  • Aetna
  • United Health Care
  • Humana
  • BlueCross Blue Shield
  • kaiser Permanent